On a representation of the fundamental class of an ideal due to Lejeune-Jalabert
Artikel i vetenskaplig tidskrift, 2016

Lejeune-Jalabert showed that the fundamental class of a Cohen-Macaulay ideal $\a\subset \Ok_0$ admits a representation as a residue, constructed from a free resolution of $\a$, multiplied by a certain differential form coming from the resolution. We give an explicit description of this differential form in the case when the free resolution is the Scarf resolution of a generic monomial ideal. As a consequence we get a new proof and a refinement of Lejeune-Jalabert's result in this case.

Författare

Elizabeth Wulcan

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Annales de la Faculté des Sciences de Toulouse

2258-7519 (eISSN)

Vol. 25 1051-1078

Ämneskategorier

Matematik

Geometri

Fundament

Grundläggande vetenskaper